MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN; HENRY SCHEIN SAFETY NEEDLE 25G*5/8''

SOL-MILLENNIUM MEDICAL INC HENRY SCHEIN; HENRY SCHEIN SAFETY NEEDLE 25G*5/8''
Model Number 570-2705
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation in progress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Customer reports that they had a recent needlestick injury.They are unable to determine which of these lots caused the needlestick injury as these lots were in the bin the needle was stocked in and the packaging was not saved when it was being used.
 
Additional Manufacturer Narrative
Based on the investigation, no deviations were observed in the device history record, archive sample analysis, simulation of use focusing on safety mechanism activation, or engagement force testing of the henry schein safety needle 25g × 5/8'' (ref: 570-2705, lot: 07307003).All tested samples met specifications, and the device functioned as intended during simulation of use.No product-related nonconformities were identified.No samples were received from the customer for analysis.Our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.Therefore, the residual risk related to this complaint is deemed acceptable based on the calculated risk priority number.

Brand Name
HENRY SCHEIN
Common Device Name
HENRY SCHEIN SAFETY NEEDLE 25G*5/8''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street
cangqian community,yuhang dist
hangzhou city, zhejiang
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key24398997
Report Number3014312726-2026-00010
Device Sequence Number8132753
Product Code FMI
UDI-Device Identifier10304040154196
UDI-Public(01)10304040154196(10)07307003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number570-2705
Device Lot Number07307003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale